Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalization of the de Branges theorem


Author: Xie Ming-Qin
Journal: Proc. Amer. Math. Soc. 125 (1997), 3605-3611
MSC (1991): Primary 30A32
MathSciNet review: 1415355
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a generalization of de Branges' proof of the Bieberbach conjecture is given. The argument does not make use of the Askey-Gasper theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30A32

Retrieve articles in all journals with MSC (1991): 30A32


Additional Information

Xie Ming-Qin
Affiliation: Department of Mathematics, Anhui Normal University, Wuhu 241000, Anhui, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04018-5
PII: S 0002-9939(97)04018-5
Keywords: Univalent, Bieberbach conjecture, characteristic root
Received by editor(s): June 27, 1995
Received by editor(s) in revised form: July 9, 1996
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society